Universidad Complutense de Madrid
E-Prints Complutense

On the varieties of nilpotent Lie algebras of dimension 7 and 8

Impacto

Downloads

Downloads per month over past year

Goze, Michel and Ancochea Bermúdez, José María (1992) On the varieties of nilpotent Lie algebras of dimension 7 and 8. Journal of Pure and Applied Algebra, 77 (2). pp. 131-140. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

481kB

Official URL: http://0-www.sciencedirect.com.cisne.sim.ucm.es/science/article/pii/002240499290080Y


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Let Nn be the variety of n-dimensional complex nilpotent Lie algebras. We know that this algebraic variety is reducible for n≥11 and irreducible for n≤6. In this work we prove that N7 is composed of two algebraic components and that N8 is also reducible


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:21094
Deposited On:29 Apr 2013 16:10
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page